# SDR CA141008012

- Difficulty date: October 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FUSELAGE DOORS WARNING CAME ON MFD IN AIR , FWD BAGGAGE DOOR , PRESSURIZATION WAS OK. EMERGENCY WAS NOT DECLARED.  DURING TROUBLE SHOOING OBSERVED LOCKED SENSOR WIRE BROKEN FROM HARNESS. ANOTHER HARNESS INSTALLED AND THE SYSTEM CHECKED THROUGH PSEU, OPERATION NORMAL. ALL INDICATIONS NORMAL.
